# SDR UPX2009F00004

- Difficulty date: May 31, 2009
- Submitted: June 16, 2009
- Operation: Air carrier
- Aircraft: N64RA
- Make and model: Bell UH-1B
- Aircraft serial: 6512854
- System (JASC): 6730 · Rotorcraft Servo System
- Part: Control Servo
- Part number: 204076052003
- Part serial: 3247
- Condition: Leaking
- Location: Flt Controls
- Stage of operation: IN
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

ON STARTUP FOR A FLIGHT, MECHANIC NOTICED LARGE PUDDLE OF HYD FLUID UNDER FUSELAGE.  CLOSER INSPECTION REVEALED THE LT CYCLIC SERVO WAS LEAKING A LARGE AMOUNT OF HYDRAULIC FLUID.  THE LEAK WAS SEVERE ENGOUGH THAT IT COULD HAVE RESULTED IN A LOSS OF HYD PRESSURE IN A VERY SHORT TIME.  (K)
